The Michigan Mathematical Journal

Direct limits in an equivariant $K$ theory defined by proper cocycles.

Peter Haskell

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 36, Issue 1 (1989), 17-27.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029003880

Digital Object Identifier
doi:10.1307/mmj/1029003880

Mathematical Reviews number (MathSciNet)
MR989935

Zentralblatt MATH identifier
0684.46057

Subjects
Primary: 58G12
Secondary: 19K56: Index theory [See also 58J20, 58J22] 46L80: $K$-theory and operator algebras (including cyclic theory) [See also 18F25, 19Kxx, 46M20, 55Rxx, 58J22]

Citation

Haskell, Peter. Direct limits in an equivariant $K$ theory defined by proper cocycles. Michigan Math. J. 36 (1989), no. 1, 17--27. doi:10.1307/mmj/1029003880. https://projecteuclid.org/euclid.mmj/1029003880


Export citation